Residue formulas for meromorphic matrices

J.M. Schumacher

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

Original languageEnglish
Title of host publicationComputational and combinatorial methods in systems theory
EditorsC.I. Byrnes, A. Lindquist
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages97-112
Number of pages16
ISBN (Print)0444700315
Publication statusPublished - 1986
Externally publishedYes

Cite this

Schumacher, J. M. (1986). Residue formulas for meromorphic matrices. In C. I. Byrnes, & A. Lindquist (Eds.), Computational and combinatorial methods in systems theory (pp. 97-112). Amsterdam: North-Holland Publishing Company.